eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Folic acid cause Skin burning sensation?





Summary: Skin burning sensation is found among people who take Folic acid, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have Rheumatoid arthritis.

We study 84,123 people who have side effects while taking Folic acid from FDA and social media. Among them, 90 have Skin burning sensation. Find out below who they are, when they have Skin burning sensation and more.

You are not alone: join a mobile support group for people who take Folic acid and have Skin burning sensation >>>

Folic acid

Folic acid has active ingredients of folic acid. It is often used in therapeutic drug levels. (view latest outcomes from 84,782 users)

Skin burning sensation

Skin burning sensation has been reported by people with high blood cholesterol, high density lipoprotein decreased, high blood pressure, low density lipoprotein increased, rheumatoid arthritis.(latest reports from Skin burning sensation 6,011 patients)

On Dec, 2, 2014: 84,123 people reported to have side effects when taking Folic acid. Among them, 90 people (0.11%) have Skin Burning Sensation.

Trend of Skin burning sensation in Folic acid reports

Time on Folic acid when people have Skin burning sensation * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Skin burning sensation50.00%0.00%0.00%0.00%0.00%0.00%50.00%

Age of people who have Skin burning sensation when taking Folic acid * :

0-12-910-1920-2930-3940-4950-5960+
Skin burning sensation0.00%0.00%0.00%4.17%8.33%12.50%31.94%43.06%

Severity of Skin burning sensation when taking Folic acid ** :

leastmoderateseveremost severe
Skin burning sensation0.00%0.00%100.00%0.00%

How people recovered from Skin burning sensation ** :

while on the drugafter off the drugnot yet
Skin burning sensation0.00%100.00%0.00%

Top conditions involved for these people * :

  1. Rheumatoid arthritis (27 people, 30.00%)
  2. Pain (11 people, 12.22%)
  3. Blood cholesterol increased (8 people, 8.89%)
  4. Insomnia (7 people, 7.78%)
  5. High density lipoprotein decreased (7 people, 7.78%)

Top co-used drugs for these people * :

  1. Aspirin (33 people, 36.67%)
  2. Niaspan (29 people, 32.22%)
  3. Methotrexate (28 people, 31.11%)
  4. Humira (27 people, 30.00%)
  5. Prednisone (21 people, 23.33%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Skin Burning Sensation while taking Folic Acid?

You are not alone! Join a mobile support group:
- support group for people who take Folic acid and have Skin Burning Sensation
- support group for people who take Folic acid
- support group for people who have Skin Burning Sensation

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Folic acid, Skin burning sensation

You may be interested at these reviews (Write a review):

  • Skin burning sensation with delsym (1 response)
    I had been sick for about a week and had been taking Sudafed every 4-6 hours for congestion for the past couple of days. I also take wellbutrin SR daily as an antidepressant. I started taking the suspension formula of Delsym 12 hour release about 24 hours previously (so I had already had two doses) I took my third dose. Within 10-20 minutes of swallowing it I started to feel things were somewhat surreal and then noticed a skin burning sensation particularly on my neck and face. The skin burning sensation intensified spreading throughout my body and caused a panic attack. The skin burning persisted off and on for at least the next 12 hours. I have not taken delsym since and am no longer experiencing the feeling.
    Reply
  • Zopiclone causing sweating and memory loss
    Been on 10mg Zopivane for probably 5 - 10 years. In 2013 migrated to 15mg Zopiclone. Previously experienced hot flashes 3 times a week and in 2013 has increased to 3 to 5 times a night. Usually I have 3 hours sleep, then after midnight the flashed start. In the morning there are sopping wet clothes all around my bed. Doctor has prescribed a beta blocker to alleviate the sweats, but there is no change. Short term memory is poor - could the Z pill be causing this?
    Reply
  • Understanding and living with cancer
    After having one treatment of Gemzar, I had a severe reaction, which caused me to have many seizures. This caused me to developed PRES, which in turn has caused me to have brain damage.When I came out of my induced coma I did not know where I was, nor did I know who my family members were. I could not bathe myself, drive, my speech was broken, I could not add two plus two. I was not the woman I was before Gemzar treatment.Now I am unable to work, I am unable to live on my own, I must always be in the company of another person. I have lost my home and car and job due to this condition. I am currently in speech therapy and soon will start occupational therapy (which is VERY costly) This month marks the one year anniversary of this condition for me. I am making progress. I am able to bathe myself, I can do a little cooking, (although the first time I tried I caught the kitchen on fire a little), I am still living with my Mother , as she is my care taker, my nurse, my driver, my chef, my house cleaner. I currently receive disability. My student loans have gone into default. I could go on but I am depressing myself. I am, followed by my Oncologist every two months now.I want to share this information to anyone and everyone who can benefit from this information.

    Thank you, Chelette Williams, BA,MBA.
    Reply

More reviews for: Folic acid, Skin burning sensation

Comments from related drug studies (Check your drugs):

  • 3 night sweat episodes in a week. Soaked to the mattress. I have had nocturnal seizures, grand mal, but not in over 6 months. No post ictal state like after a grand mal. Increased myoclonic jerks, while I'm awake, falling asleep and in my sleep. Some insomnia. Just started the Aptiom, Keppra didn't ...
    Reply
  • Have had continued hair loss for the last 5 years. It started slowly in the front of scalp but am now losing hair all over my head. Am wondering if it is the Clonidine causing this problem. Am taking Clonidine for Menopausal Hot Flashes.
    Reply
  • I find I can read something but have a difficult time relating what I have just read to another person. Although I understand what I have read, I just seem to have great difficulty putting it into words to relate
    Reply
  • Took synthroid after birth of daugther, 12 years ago. Eventually came off synthroid while takine kelp and selenium. Joint aches and pains, especially knees and elbows. TSH 4.22, which has doubled since starting methotrexate.
    Reply
  • I am in menopause and no longer experience hot flashes. I have very low heat tolerance and often am feeling uncomfortably hot. I awake every night around 4:00 am and am drenched in sweat even tho I sleep under 2 fans in addition to AC. It takes some time to get cooled off enough to fall back to slee ...
    Reply

More related studies for: Folic acid, Skin burning sensation

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.